# SDR IPXA2025021800801

- Difficulty date: January 21, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,411 hours, 20,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3827417
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRACK , BULK CGO COMPARTMENT STA 1958 LBL 11 OF MAIN DECK FLOOR STRUCTURE.   REPAIR DAMAGE AREA I.A.W. SRM 53-00-52-2R-12 REV.102 AND EGAT WORK SHEET 50061. JOB COMPLETED.
